ANACIN PAIN RELIEF TABS 100/BT

105254 MFG #: 1156512
  • Description
Anacin TabletsTemporarily relieves minor aches and pains due to headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain of arthritis.IngredientsActive Ingredients (in each Tablet): Aspirin (400 mg), Caffeine (32 mg). Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.